Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Limit theorems for functionals of ergodic Markov chains with general state space


About this Title

Xia Chen

Publication: Memoirs of the American Mathematical Society
Publication Year 1999: Volume 139, Number 664
ISBNs: 978-0-8218-1060-6 (print); 978-1-4704-0253-2 (online)
DOI: http://dx.doi.org/10.1090/memo/0664
MathSciNet review: 1491814
MSC (1991): Primary 60J05; Secondary 60F05, 60F15

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • I. Split chain and regeneration
  • II. The central limit theorem
  • III. The law of the iterated logarithm
  • IV. The moderate deviation principle